Title of article
Violation of the scaling relation and non-Markovian nature of earthquake aftershocks
Author/Authors
Sumiyoshi Abe، نويسنده , , Norikazu Suzuki، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2009
Pages
4
From page
1917
To page
1920
Abstract
The statistical properties of earthquake aftershocks are studied. The scaling relation for exponents of the Omori law and the power-law calm time distribution (i.e., the interoccurrence time distribution), which is valid if a sequence of aftershocks is a singular Markovian process, is carefully examined. Data analysis shows significant violation of the scaling relation, implying the non-Markovian nature of aftershocks.
Journal title
Physica A Statistical Mechanics and its Applications
Serial Year
2009
Journal title
Physica A Statistical Mechanics and its Applications
Record number
873089
Link To Document